# SDR AALA202403265651

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 41,585 hours, 17,436 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fuel Syste
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB NOTICED A FUEL IMBALANCE IN EXCESS OF 1200 LBS. **SUPPLEMENTAL REPORT FOR (AALA202403255651): REMOVED AND REPLACED LEFT MAIN FUEL SCAVENGE FLOAT-OPERATED SHUT-OFF VALVE. PER AMM'S 28-22-16-000-801 AND 28-22-16-400-801 AND ACCOMPLISHED J/C 08L00028007.**(CLOSED).
